# SDR SWIA200515170

- Difficulty date: June 13, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 27,272 hours, 23,194 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT YOKE STAB TRIM SWITCH STICKS.  REPLACE TRIM SWITCH IAW MM 27-44-03. OPERATIONAL CHECK GOOD.
